# SDR AALA201902049022

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 24,633 hours, 20,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY PNEUMATIC ASSEMBLY PRESSURE OUT OF LIMITS IAW WEEKLY CHECK.  SERVICED THE R2 DOOR ASSIST BOTTLE IAW MM 52-42-51. OK FOR SERVICE.
